Alert archive / Indiana / Areal Flood Warnings in 2021
Areal Flood Warning 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Jun 18, 2021, 8:17 PM EDT for Rush County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2021, 8:17 PM EDT (00:17 UTC)
- Expired
- Jun 18, 2021, 11:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
County Rush County, IN
The radar
The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2257 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 17.6
The text
As transmitted.
448
WGUS43 KIND 190017
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
817 PM EDT Fri Jun 18 2021
INC139-190330-
/O.NEW.KIND.FA.W.0004.210619T0017Z-210619T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rush IN-
817 PM EDT Fri Jun 18 2021
The National Weather Service in Indianapolis has issued a
* Flood Warning for...
Southwestern Rush County in central Indiana...
* Until 1130 PM EDT.
* At 817 PM EDT, Doppler radar indicated heavy rain due to
thunderstorms. Flooding is ongoing or expected to begin shortly in
the warned area. Between 1 and 2 inches of rain have fallen.
* Some locations that will experience flooding include...
Milroy, Moscow and Manilla.
Additional rainfall amounts up to 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3945 8545 3946 8563 3949 8563 3952 8563
3954 8563 3955 8563 3957 8563 3957 8542
3945 8534 3945 8535 3945 8538 3945 8544
$$
501 follow-up statement
619
WGUS83 KIND 190326
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1126 PM EDT Fri Jun 18 2021
INC139-190336-
/O.EXP.KIND.FA.W.0004.000000T0000Z-210619T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rush IN-
1126 PM EDT Fri Jun 18 2021
...FLOOD WARNING WILL EXPIRE AT 1130 PM EDT THIS EVENING FOR
SOUTHWESTERN RUSH COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures. Additional
thunderstorms could bring locally heavy overnight.
LAT...LON 3945 8545 3946 8563 3949 8563 3952 8563
3954 8563 3955 8563 3957 8563 3957 8542
3945 8534 3945 8535 3945 8538 3945 8544
$$
50What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jun 18, 7:15 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 18, 7:15 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 715 PM EDT Fri Jun 18 2021 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 715 PM EDT Fri Jun 18 2021 Convection continues to develop near and southeast of a boundary stretching from north of Terre Haute to north of Indy to near Muncie. ML CAPES of 3500-4500 J/kg remain across this area. A shortwave aloft is providing additional forcing to help convection overcome the cap that is lingering. Thus expect the convection to continue and perhaps increase in coverage to the south and east of Indianapolis. 2 inch hail has already been reported with current convection, and the threat of large hail will continue, along with damaging winds. An isolated tornado remains possible, especially east where better shear is and lower LCLs. Precipitable water values remain high (over 1.5") will keep the flooding threat around, especially if training of cells occurs. && .Short Term...(This Evening through Saturday Night) Issued at 312 PM EDT Fri Jun 18 2021 Much of the forecast area remains free of rain in what has become an increasing hot and humid afternoon for central Indiana. The only convection has been limited to the vicinity of a remnant outflow boundary over north central Indiana. Storms have struggled to maintain intensity with LAPs soundings still highlighting hints of a cap even across far northern sections of the forecast area. 19Z temperatures ranged from the upper 80s to mid 90s with heat indices over 100 degrees in parts of the region. The threats for severe weather this evening and heavy rainfall and flooding from this evening through the overnight remain primary concerns in addition to the heat and humidity currently. Model guidance has been less than stellar in handling the convection throughout the day today and will be trending the forecast over the next 12 hours heavily towards mesoanalysis in trying to key in on some hints as to how the convection evolves over the next several hours. LAPs soundings show a highly unstable airmass above a low level cap with MLCAPE values at 3000-4000 j/kg and mid level lapse rates that continue to steepen and already are sitting at 7.5-8C/km. The cap is keeping a lid on all of this at this point and with convective temps currently at 93-95 degrees...expect little activity over much of the forecast area through the next couple hours. Where things are likely to start getting interesting will be by 22-23Z as the boundary layer begins to cool. That combined with the approaching upper level wave will help to bust the cap and open the door for rapid upscale convective growth likely focused near the boundary just north of the forecast area currently which may very well slip into our northern counties by this evening. In addition...there is another subtle boundary leftover from this morning that roughly extends as best can tell from northwest to southeast. There remains support for a supercellular storm mode early on with all threats on the table including a few tornadoes. Once though the storms grow into an MCS later this evening...damaging winds will become the primary threat with the near dry adiabatic flow into the mid levels suggesting efficient wind transport to the surface. As the evening progresses into the overnight...the focus will shift more to a heavy rain and enhanced flooding risk with the expansion of a westerly low level jet into the region fueling an axis for training and backbuilding convection. There continues to be uncertainty with regards to exactly where the axis sets up as outflow boundaries may shove the heaviest rainfall a bit further south. For now...have introduced a flash flood watch for a large swath of the forecast area largely focused on the I-70 and I-74 corridors. Confidence is highest in excessive rainfall from near the Indy metro E/SE towards the Ohio border. While flash flood guidance is quite high and the soils are dry...justification for the watch exists with the potential for some locations to see 2-3 inches of rain...and potentially higher...in a short time over the dry soils causing increased runoff. May expand or adjust the watch later this evening depending on if the axis of heaviest rainfall shifts further. But confidence is moderate to high in impacts in the zone mentioned above. The watch will begin at 00Z and extend through 14Z Saturday. The rest of the forecast period for Saturday and Saturday night is largely dependent on what transpires through tonight. It is conceivable that convection could be shifted well south of the region Saturday but the overnight storms with relatively quiet conditions for much of Saturday and Saturday night. Considering the leftover moist and unstable airmass...will maintain scattered convection for much of this period but confidence is very low in rain and storm coverage through this timeframe. So to summarize: 1) Severe threat focused late afternoon and more likely during the evening. Damaging winds remain primary threat...but large hail and a few tornadoes possible as well 2) flooding concerns increase by late evening into the overnight. Potential for training cells is high...axis of greatest concern still yet to be determined. 3) storms will be prolific lightning producers. Something to keep in mind for outdoor activities this evening even if storms are not severe. 4) Stay Weather Aware this afternoon and tonight. && .Long Term...(Sunday through Friday) Issued at 312 PM EDT Fri Jun 18 2021 A more active pattern for weather will continue into the long term period. Models are indicating that a boundary will likely linger over the area Sunday as a tropical system coming out of the Gulf will act to prevent the boundary from progressing forward. In addition, highs are expected to be hot again getting into the upper 80s to lower 90s so the daytime heating will lead to chance PoPs for Sunday afternoon. Given the heat and ample moisture, some higher CAPE and lapse rates will likely be in play so a few storms could be strong to severe. With a lack of shear though, organized storms are not expected through the day. A trough and associated cold front will be advancing later in the day Sunday which will help to finally push the boundary out of the area. The front will then slowly push across the region for the start of the week bringing the a line of rain and storms from Sunday and lasting into Monday night. PWATs with this system look to be in the 1.5 to 2 range, which will be above normal but not anywhere near record for this time of year. Depending on how precipitation totals pan out with the system today and tonight, the additional rain early next week could lead to some flooding issues, but its still too soon at this time to say for sure. Towards midweek, surface high pressure and a cooler airmass will move in behind the cold front. This will allow both a break in precipitation and temperatures, as highs Tuesday and Wednesday are expected to stay in the 70s, possibly into the low 80s on Wednesday. Airflow will shift again to out of the S/Sw for the end of the week providing more normal temperatures for this time of year. While the long term models are a bit noisy for the end of next week, it does look like there could be some upper short waves that could cause more storms chances. && .Aviation...(00Z TAF Issuance) Issued at 715 PM EDT Fri Jun 18 2021 IMPACTS: - Scattered convection this evening with widespread convection developing at some point overnight. - Severe convection with gusts over 50kt and large hail possible through 06Z or so. - Gusty SW winds and gusts through early evening - Rain/convection diminishes during Saturday morning. - Winds may vary from boundaries resulting from convection DISCUSSION: Scattered convection is ongoing at the moment and this will continue through the evening. At some point these should congeal into a larger convective system that will bring rain into Saturday morning. IFR and worse possible in any convection. Plenty of uncertainty remains in the specific timing for the sites themselves. Tried to pin down TEMPO periods but these will likely need changed as the system develops. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for INZ035>037- 039>049-051>057-062>065-071-072. && Mesoscale...50 Short Term...Ryan Long Term...KH Aviation...50
Hazardous weather outlook, Jun 18, 3:43 PM EDT, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 343 PM EDT Fri Jun 18 2021 INZ035>037-039>049-051>057-062>065-071-072-191000- Fountain-Montgomery-Boone-Hamilton-Madison-Delaware-Randolph- Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay- Owen-Morgan-Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur- Jackson-Jennings- Including the cities of Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Seymour, Brownstown, and North Vernon 343 PM EDT Fri Jun 18 2021 This hazardous weather outlook is for central Indiana. Flash Flood Watch from 7 PM Tonight through 10 AM Saturday. .DAY ONE...This Afternoon and Tonight. There is an ENHANCED RISK for severe thunderstorms this afternoon and tonight. Severe storms are possible through this evening. The main severe threats will be damaging winds. A few tornadoes and large hail will also be possible. Prolific lightning is expected. Heavy rainfall and a greater risk for flash flooding will also be possible mainly from mid evening through tonight. Hot and humid conditions will continue through early evening. Max heat indices will reach 100 to 105 degrees in most locations. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. More thunderstorms are possible at times from Saturday through Monday night and again late next week. There is a Marginal Risk for severe weather Saturday afternoon and evening. Damaging winds, large hail and isolated thunderstorms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-038-060-061-067>070-191000- Carroll-Warren-Tippecanoe-Clinton-Howard-Tipton-Sullivan-Greene-Knox- Daviess-Martin-Lawrence- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Tipton, Sullivan, Linton, Bloomfield, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 343 PM EDT Fri Jun 18 2021 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. There is an ENHANCED RISK for severe thunderstorms this afternoon and tonight. Severe storms are possible through this evening. The main severe threats will be damaging winds. A few tornadoes and large hail will also be possible. Prolific lightning is expected. Heavy rainfall and a risk for localized flooding will also be possible mainly from mid evening through tonight. Hot and humid conditions will continue through early evening. Max heat indices will reach 100 to 105 degrees in most locations. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. More thunderstorms are possible at times from Saturday through Monday night and again late next week. There is a Marginal Risk for severe weather Saturday afternoon and evening. Damaging winds, large hail and isolated thunderstorms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Local storm report, Jun 18, 7:51 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL NEW PALESTINE 39.72N 85.89W
06/18/2021 E2.50 INCH HANCOCK IN TRAINED SPOTTER
&&
JMNLocal storm report, Jun 18, 7:56 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
756 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL NEW PALESTINE 39.72N 85.89W
06/18/2021 E3.00 INCH HANCOCK IN PUBLIC
&&
JMNLocal storm report, Jun 18, 7:57 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 1 NNE NEW PALESTINE 39.74N 85.88W
06/18/2021 U1.75 INCH HANCOCK IN PUBLIC
&&
JMNLocal storm report, Jun 18, 8:01 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
801 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 NW WILLIAMS CREEK 39.92N 86.19W
06/18/2021 E0.25 INCH MARION IN PUBLIC
&&Local storm report, Jun 18, 8:07 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG MARKLEVILLE 39.98N 85.62W
06/18/2021 MADISON IN EMERGENCY MNGR
TREES DOWN AND SOME HOUSE DAMAGE NEAR
INTERSECTION OF HOME AND MAPLE STREETS.
&&
JMNLocal storm report, Jun 18, 8:09 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND GST 3 ESE FAIRLAND 39.58N 85.80W
06/18/2021 M68 MPH SHELBY IN ASOS
&&
JMNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:08 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush, Shelby | 52 min |
| Jun 18, 8:18 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan | 27 min |
| Jun 18, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 45 min |
| Jun 18, 8:49 PM EDT | Areal Flood Warning | IND | Decatur | 3 hr |
| Jun 18, 8:59 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 20 min |
| Jun 18, 9:07 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Owen | 27 min |
| Jun 18, 9:10 PM EDT | Tornado Warning | IND | Brown | 20 min |
| Jun 18, 9:23 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 23 min |
| Jun 18, 9:29 PM EDT | Severe Thunderstorm Warning | IND | Monroe, Owen | 46 min |
| Jun 18, 9:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson | 43 min |
| Jun 18, 9:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 20 min |
| Jun 18, 9:58 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Vigo | 47 min |
| Jun 18, 10:11 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 49 min |
| Jun 18, 10:23 PM EDT | Flash Flood Warning | IND | Brown, Clay, Monroe, Morgan, Owen | 5 hr |
| Jun 18, 10:42 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Monroe, Owen, Sullivan, Vigo | 63 min |
| Jun 18, 10:55 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 5 hr |
| Jun 18, 11:03 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 42 min |
| Jun 18, 11:25 PM EDT | Flash Flood Warning | IND | Brown, Clay, Greene, Monroe, Owen | 5 hr |
| Jun 19, 12:01 AM EDT | Severe Thunderstorm Warning | IND | Randolph | 14 min |
| Jun 19, 12:33 AM EDT | Severe Thunderstorm Warning | IND | Owen | 27 min |
| Jun 19, 1:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 43 min |
| Jun 19, 2:01 AM EDT | Flash Flood Warning | IND | Clay, Vigo | 4 hr |
| Jun 19, 2:16 AM EDT | Areal Flood Advisory | IND | Hendricks, Johnson, Marion, Morgan | 3 hr |
| Jun 19, 2:57 AM EDT | Flash Flood Warning | IND | Decatur, Rush, Shelby | 3 hr |
| Jun 19, 3:19 AM EDT | Flash Flood Warning | IND | Clay, Owen | 9 hr |
| Jun 19, 3:45 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Owen | 19 min |
| Jun 19, 4:32 AM EDT | Flash Flood Warning | IND | Clay, Greene, Monroe, Owen | 7 hr |
| Jun 19, 4:49 AM EDT | Flash Flood Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Vermillion and 1 more | 4 hr |
| Jun 19, 5:15 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan | 4 hr |
| Jun 19, 5:50 AM EDT | Flash Flood Warning | IND | Brown, Johnson, Monroe, Morgan, Owen | 6 hr |
| Jun 19, 6:01 AM EDT | Flash Flood Warning | IND | Clay, Sullivan, Vigo | 6 hr |
| Jun 19, 6:07 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Lawrence, Martin, Monroe, Owen | 38 min |
| Jun 19, 6:42 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 4 hr |
| Jun 19, 6:45 AM EDT | Special Weather Statement | IND | Brown, Daviess, Jackson, Jennings, Knox, Lawrence and 1 more | 45 min |
| Jun 19, 7:17 AM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 3 hr |
| Jun 19, 10:08 AM EDT | Flash Flood Watch | IND | Bartholomew, Brown, Clay, Decatur, Greene, Jackson and 5 more | 4 hr |
| Jun 19, 10:29 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more | 6 hr |
| Jun 19, 10:41 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 2 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Clay, Greene | 25 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 42 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 26 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew | 41 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 42 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 3 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Knox, Sullivan | 48 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Knox, Sullivan | 41 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 6 days |
| Jun 19, 11:24 AM EDT | Special Weather Statement | IND | Daviess, Lawrence, Martin | 66 min |
| Jun 19, 11:52 AM EDT | Areal Flood Warning | IND | Brown, Clay, Greene, Johnson, Lawrence, Monroe and 6 more | 25 hr |
| Jun 19, 12:42 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence | 24 hr |
| Jun 19, 4:36 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more | 20 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Johnson | 24 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Decatur | 18 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Bartholomew | 27 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Marion | 11 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Bartholomew | 11 hr |
Nearby
Areal Flood Warnings in Indiana, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.